# SDR REXA2021030900077

- Difficulty date: February 14, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 24,396 hours, 25,157 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008183
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE MULTIPLE SCREW SHANK MARKS ON SKIN AND REVIT HEADS. 	REPAIRED FS621 BULKHEAD IAW MHI BJ REO#601R53-61-7579
